[1]陈兴凯,卢昱,王凯,等.基于0/-1特征值的网络可控性优化研究[J].智能系统学报,2019,14(3):589-596.[doi:10.11992/tis.201801007]
 CHEN Xingkai,LU Yu,WANG Kai,et al.Optimizing network controllability based on eigenvalue 0/-1[J].CAAI Transactions on Intelligent Systems,2019,14(3):589-596.[doi:10.11992/tis.201801007]
点击复制

基于0/-1特征值的网络可控性优化研究

参考文献/References:
[1] LIU Yangyu, SLOTINE J J, BARABáSI A L. Controllability of complex networks[J]. Nature, 2011, 473(7346):167-173.
[2] YUAN Zhengzhong, ZHAO Chen, DI Zengru, et al. Exact controllability of complex networks[J]. Nature communications, 2013, 4:2447.
[3] 侯绿林, 老松杨, 肖延东, 等. 复杂网络可控性研究现状综述[J]. 物理学报, 2015, 64(18):188901 HOU Lülin, LAO Songyang, XIAO Yandong, et al. Recent progress in controllability of complex network[J]. Acta physica sinica, 2015, 64(18):188901
[4] LIN C T. Structural controllability[J]. IEEE transactions on automatic control, 1974, 19(3):201-208.
[5] PóSFAI M, LIU Yangyu, SLOTINE J J, et al. Effect of correlations on network controllability[J]. Scientific reports, 2013, 3:1067.
[6] 徐明, 徐传云, 曹克非. 度相关性对无向网络可控性的影响[J]. 物理学报, 2017, 66(2):028901 XU Ming, XU Chuanyun, CAO Kefei. Effect of degree correlations on controllability of undirected networks[J]. Acta physica sinica, 2017, 66(2):028901
[7] WANG Wenxu, NI Xuan, LAI Yingcheng, et al. Optimizing controllability of complex networks by minimum structural perturbations[J]. Physical review E, 2012, 85(2):026115.
[8] XIAO Yandong, LAO Songyang, HOU Lülin, et al. Edge orientation for optimizing controllability of complex networks[J]. Physical review. E, statistical, nonlinear, and soft matter physics, 2014, 90(4):042804.
[9] XU Jiuqiang, WANG Jinfa, ZHAO Hai, et al. Improving controllability of complex networks by rewiring links regularly[C]//Proceedings of the 26th Chinese Control and Decision Conference. Changsha, China, 2014:642-645.
[10] HOU Lülin, LAO Songyang, SMALL M, et al. Enhancing complex network controllability by minimum link direction reversal[J]. Physics letters A, 2015, 379(20/21):1321-1325.
[11] LI Jingwen, YUAN Zhengzhong, FAN Ying, et al. Controllability of fractal networks:an analytical approach[J]. Europhysics letters, 2014, 105(5):58001.
[12] XU Ming, XU Chuanyun, WANG Huan, et al. Analytical controllability of deterministic scale-free networks and Cayley trees[J]. European physical journal B, 2015, 88(7):168.
[13] WU Lanping, ZHOU Jikun, YUAN Zhengzhong, et al. Exact controllability of a star-type network[C]//Proceedings of the 27th Chinese Control and Decision Conference. Qingdao, China, 2015:5187-5191.
[14] 晁永翠, 纪志坚, 王耀威, 等. 复杂网络在路形拓扑结构下可控的充要条件[J]. 智能系统学报, 2015, 10(4):577-582 CHAO Yongcui, JI Zhijian, WANG Yaowei, et al. Necessary and sufficient conditions for the controllability of complex networks with path topology[J]. CAAI transactions on intelligent systems, 2015, 10(4):577-582
[15] 胡寿松. 自动控制原理[M]. 6版. 北京:科学出版社, 2013:445-456.

备注/Memo

收稿日期:2018-01-04。
基金项目:国家自然科学基金项目(61271152);国家社会科学基金军事学资助项目(15GJ003-184).
作者简介:陈兴凯,男,1988年生,博士研究生,主要研究方向为信息安全保障。发表学术论文10余篇;卢昱,男,1960年生,教授,博士生导师,主要研究方向为信息网络安全控制。参与科研项目40余项。发表学术论文100余篇;王凯,男,1993年生,硕士研究生,主要研究方向为网络安全与人工智能。发表学术论文5篇。
通讯作者:陈兴凯.E-mail:chen_xingkai@126.com

更新日期/Last Update: 1900-01-01
Copyright @ 《 智能系统学报》 编辑部
地址:(150001)黑龙江省哈尔滨市南岗区南通大街145-1号楼 电话:0451- 82534001、82518134